# SDR ASAA2025052358222

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 48,604 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PLACARD ADJACENT TO R2 DOOR IS MISSING. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EXIT SIGN LIGHT ASSEMBLY REF AMM 33-51-01-960-802. OPS CHECK GOOD. SEAMC TOMMY NOTIFIED.
